# SDR 96FDEA01341

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6516477
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0486  &  010  WHILE WORKING NR0400 FOUND FWD ENTRY DOOR UPR GATE TO BE CORRODED SEVERELY.   ****S/D****   R/R FWD ENTRY DOOR UPPER GATE.  ALL WORK DONE IAW FEDEX SRM 51-30-2.
